Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 15, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 18, 2008, 6:27 PM CDT for Burleigh County, Morton County, Oliver County, North Dakota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2008, 6:27 PM CDT (23:27 UTC)
- Expired
- Jun 18, 2008, 7:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Burleigh County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 23 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KBIS 182326 TORBIS NDC015-059-065-190000- /O.NEW.KBIS.TO.W.0015.080618T2327Z-080619T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 627 PM CDT WED JUN 18 2008 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA... THIS INCLUDES THE CITY OF BISMARCK... NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 700 PM CDT * AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MANDAN...OR NEAR BISMARCK...MOVING EAST AT 48 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWIN * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWIN...DOUBLE DITCH INDIAN VILLIAGE...SWEET BRIAR LAKE AND CROWN BUTTE LAKE THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA. LAT...LON 4704 10063 4676 10078 4683 10127 4708 10126 TIME...MOT...LOC 2327Z 271DEG 42KT 4684 10085 $$ PJA
3 follow-up statements
000 WWUS53 KBIS 182339 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 639 PM CDT WED JUN 18 2008 NDC015-059-065-190000- /O.CON.KBIS.TO.W.0015.000000T0000Z-080619T0000Z/ BURLEIGH ND-OLIVER ND-MORTON ND- 639 PM CDT WED JUN 18 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH CENTRAL MORTON...SOUTHEASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES... AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTH OF SWEET BRIAR LAKE...OR 24 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 11 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWIN...DOUBLE DITCH INDIAN VILLIAGE...CROWN BUTTE LAKE AND MANDAN IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA. LAT...LON 4704 10063 4676 10078 4683 10127 4708 10126 TIME...MOT...LOC 2339Z 311DEG 10KT 4694 10124 $$ PJA
000 WWUS53 KBIS 182347 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT WED JUN 18 2008 NDC015-059-065-190000- /O.CON.KBIS.TO.W.0015.000000T0000Z-080619T0000Z/ BURLEIGH ND-OLIVER ND-MORTON ND- 647 PM CDT WED JUN 18 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH CENTRAL MORTON...SOUTHEASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR SWEET BRIAR LAKE...OR 22 MILES NORTHWEST OF BISMARCK...MOVING EAST AT 16 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWIN...DOUBLE DITCH INDIAN VILLIAGE...CROWN BUTTE LAKE AND MANDAN IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA. LAT...LON 4704 10063 4676 10078 4683 10127 4708 10126 TIME...MOT...LOC 2347Z 291DEG 14KT 4693 10119 $$ PJA
000
WWUS53 KBIS 182353
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT WED JUN 18 2008
NDC015-059-065-190000-
/O.CON.KBIS.TO.W.0015.000000T0000Z-080619T0000Z/
BURLEIGH ND-OLIVER ND-MORTON ND-
652 PM CDT WED JUN 18 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH
CENTRAL MORTON...SOUTHEASTERN OLIVER AND WEST CENTRAL BURLEIGH
COUNTIES...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR SWEET
BRIAR LAKE...OR 22 MILES WEST OF BISMARCK...MOVING SOUTHEAST AT 15
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BALDWIN...DOUBLE DITCH INDIAN VILLIAGE...CROWN BUTTE LAKE AND MANDAN
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA.
LAT...LON 4683 10128 4684 10127 4702 10122 4704 10063
4676 10078
TIME...MOT...LOC 2352Z 300DEG 13KT 4692 10120
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 18, 2:45 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 18, 2:45 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT WED JUN 18 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG A LINE FROM NORTH OF MINOT...SOUTH INTO SOUTH DAKOTA. THIS IS ALONG A SURFACE FRONT WHERE DEW POINTS HAVE POOLED AND TEMPERATURES HAVE WARMED TO NEAR 80 DEGREES. THIS HAS INCREASED THE CAPE WITH MID LEVEL CAPES OF 1000 TO 1500 J/KG. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE SLOWLY EAST THROUGH THIS EVENING. WILL KEEP A CHANCE OF TSTMS TO THE WEST OF THE FRONT...AS THERE HAVE BEEN A FEW THUNDERSTORMS THAT DEVELOPED IN NORTHEAST MONTANA. THE THUNDERSTORMS IN CENTRAL ND WILL LIKELY BE SEVERE AT TIMES WITH LARGE HAIL...AND A POTENTIAL FOR STRONG WINDS AND HEAVY RAIN. BY THURSDAY MORNING...THE UPPER LEVEL RIDGE NOW OVER THE STATE WILL RETROGRADE WEST BACK OVER MONTANA...BUT WITH LOW AMPLITUDE. A WEAK SHORT WAVE MOVING OVER THE RIDGE MAY BE STRONG ENOUGH TO AID INSTABILITY TO AID IN TSTM FORMATION IN THE AFTERNOON AND WILL KEEP A SLIGHT CHANCE OF TSTMS IN THE FORECAST. BY FRIDAY THE UPPER LEVEL RIDGE WILL SHARPEN OVER CENTRAL MONTANA AND SHOULD CAUSE INCREASED STABILITY OVER THE AREA WHICH SHOULD CONTINUE THROUGH SUNDAY EVENING WITH THE EXCEPTION OF THE BORDER AREAS. TEMPERATURES WILL REMAIN SEASONABLE THROUGH SUNDAY. .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... WARM WEATHER TO CONTINUE WITH ANOTHER POTENTIAL SEVERE WEATHER MAKER SUNDAY NIGHT AS BOTH THE GFS AND ECMWF HAVE A LOW LEVEL JET/H85 SOUTH WINDS OF 35KT ACROSS THE CWA...GOOD PRODUCER FOR ELEVATED CONVECTION. AN INCOMING COLD FRONT AND UPPER WAVE WILL BRING SHOWERS AND TSTMS ACROSS THE CWA FROM WEST DURING THE DAY SUNDAY...THEN SPREAD INTO OUR CENTRAL ZONES SUNDAY NIGHT. THREAT OF SEVERE TSTMS CONTINUE MONDAY ACROSS THE CENTRAL AND EAST. PLENTY OF LOW LEVEL MOISTURE TO WORK WITH AS DEWPOINTS WILL BE AROUND 60F AHEAD OF THE COLD FRONT. BROAD RIDGING CONTINUES TUESDAY INTO INTO THURSDAY WITH DISTURBANCES RIDING OVER THE TOP OF THE RIDGE...WHICH WILL CREATE ADDITIONAL CHANCES OF SHOWERS AND TSTMS. && .AVIATION...OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS NEXT 24HR. HOWEVER...SHOWERS AND TSTMS THIS AFTERNOON AND EARLY EVENING MAY CREATE BRIEF MVFR CEILINGS AND VISIBILITIES IN HEAVY RAIN AND POSSIBLY SOME HAIL. SOME THUNDERSTORMS WILL ALSO HAVE STRONG WINDS GREATER THAN OR EQUAL TO 35KT. THREAT FOR TSTMS WILL CONTINUE INTO THURSDAY...BUT AREAL COVERAGE SHOULD BE LESS THURSDAY AFT/EVE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW/KS
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 446 AM CDT WED JUN 18 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. JV
In the hours before
Local storm report, Jun 18, 4:59 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL RIVERDALE 47.50N 101.37W
06/18/2008 M1.50 INCH MCLEAN ND FIRE DEPT/RESCUE
ONGOING HAIL
&&
VROLLERLocal storm report, Jun 18, 5:16 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL STANTON 47.32N 101.38W
06/18/2008 M1.00 INCH MERCER ND TRAINED SPOTTER
HAILED FOR 10 MINUTES
&&
VROLLERLocal storm report, Jun 18, 5:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
553 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL STANTON 47.32N 101.38W
06/18/2008 M2.75 INCH MERCER ND TRAINED SPOTTER
GOLFBALL TO BASEBALL SIZED HAIL
&&
VROLLERLocal storm report, Jun 18, 5:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 7 N MINOT 48.33N 101.30W
06/18/2008 E1.75 INCH WARD ND BROADCAST MEDIA
0553 PM HAIL 5 N MINOT 48.31N 101.30W
06/18/2008 E1.00 INCH WARD ND BROADCAST MEDIA
&&
NHEINERTLocal storm report, Jun 18, 6:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 10 N FAIRFIELD 47.33N 103.22W
06/18/2008 M1.00 INCH MCKENZIE ND TRAINED SPOTTER
QUARTER SIZE HAIL
&&
KSIMOSKOLocal storm report, Jun 18, 6:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 7 SE STANTON 47.25N 101.28W
06/18/2008 M2.50 INCH MERCER ND TRAINED SPOTTER
HAILED FOR 9 MINUTES GOLFBALL TO TENNIS BALL SIZE
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 46 min |
| Jun 17, 7:53 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 52 min |
| Jun 17, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 63 min |
| Jun 17, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 66 min |
| Jun 18, 1:42 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 48 min |
| Jun 18, 2:06 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jun 18, 2:17 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 58 min |
| Jun 18, 2:39 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 51 min |
| Jun 18, 2:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 49 min |
| Jun 18, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 60 min |
| Jun 18, 3:35 PM CDT | Areal Flood Advisory | BIS | Bottineau | 3 hr |
| Jun 18, 3:47 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 43 min |
| Jun 18, 3:52 PM CDT | Tornado Warning | BIS | Bottineau | 23 min |
| Jun 18, 3:53 PM CDT | Tornado Warning | BIS | McLean, Mercer | 21 min |
| Jun 18, 3:55 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 65 min |
| Jun 18, 4:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 4:18 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 18, 4:25 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 50 min |
| Jun 18, 4:30 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 30 min |
| Jun 18, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 62 min |
| Jun 18, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 18, 5:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 61 min |
| Jun 18, 5:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 5:24 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 18, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 46 min |
| Jun 18, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jun 18, 5:38 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 37 min |
| Jun 18, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 61 min |
| Jun 18, 5:57 PM CDT | Tornado Warning | BIS | Morton, Oliver | 33 min |
| Jun 18, 6:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 50 min |
| Jun 18, 6:13 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 18, 6:15 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 30 min |
| Jun 18, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 62 min |
| Jun 18, 6:29 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 18, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 40 min |
| Jun 18, 6:53 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, McLean, Morton, Oliver | 62 min |
| Jun 18, 6:59 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 31 min |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.